# SDR UIEA2015100600573

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 76,653 hours, 22,596 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: SPAN732591DSPAN
- Part serial: D01153
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG FWD EQUIP EXHAUST FAN, DEFERRED FWD EQUIP EXHAUST FAN INOPERATIVE IAW MEL 21-58-04-02-01 CAT C.  REPLACED EXHAUST FAN PN 732591D.
